# SDR HEEA083856

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,844 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spline Adapter
- Part number: 406040072105
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ADAPTER HAS WORN SPLINES.
